# SDR IPXA2023062693519

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N172UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0867
- Aircraft time: 21,399 hours, 12,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAESCAPE SLIDE FAILED BATTERY TESTREMOVED AND REPLACED ESCAPE SLIDE PER A300 AMM 25-61-21. BATTERY LIGHT TEST GOOD PER A300 AMM 25-61-20
